EconPapers    
Economics at your fingertips  
 

Multivariate Stochastic Dominance: A Parametric Approach

Noureddine Kouaissah () and Sergio Ortobelli lozza ()
Additional contact information
Noureddine Kouaissah: International University of Rabat, RBS College of Management, BEARLab
Sergio Ortobelli lozza: University of Bergamo, Department of MEQM

Economics Bulletin, 2020, vol. 40, issue 2, 1380-1387

Abstract: This paper proposes parameterized multivariate stochastic dominance (PMSD) rules under different distributional assumptions for a class of non-satiable risk-seeking investors. In particular, it determines the PMSD rules for both stable symmetric and Student's t distributions. Methodologically, the PMSD rules for ordering are based on comparison of i) location parameters, ii) dispersion parameters, and iii) either stability indices or degrees of freedom. In addition, it presents the main steps for evaluating such rules. This paper confirms that return tail behavior plays a crucial role in determining non-satiable investors' optimal choices.

Keywords: stochastic dominance; investor preferences; elliptical distributions; financial benchmarks. (search for similar items in EconPapers)
JEL-codes: C1 G1 (search for similar items in EconPapers)
Date: 2020-05-19
References: View references in EconPapers View complete reference list from CitEc
Citations: View citations in EconPapers (2)

Downloads: (external link)
http://www.accessecon.com/Pubs/EB/2020/Volume40/EB-20-V40-I2-P118.pdf (application/pdf)

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:ebl:ecbull:eb-20-00368

Access Statistics for this article

More articles in Economics Bulletin from AccessEcon
Bibliographic data for series maintained by John P. Conley ().

 
Page updated 2025-03-19
Handle: RePEc:ebl:ecbull:eb-20-00368